# SDR UIEA2014102100501

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 50,660 hours, 8,399 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BLOCK TURN BACK, REJECTED TAKEOFF LOW SPEED.  2 SEC MAIN DECK FIRE INDICATION.  PERFORMED CMC FIRE SYS GND TEST, TEST PASSED.  NO STATUS MSGS DISPLAYED IAW AMM 26-14-00-745-021 ALSO PERFORM VISUAL INSPECTION OF ALL MAIN DECK CARGO.
